MathSciNet Relay Station
MathSciNet bibliographic data
MR2408896 81V45 (81V55)
Dyson, Freeman J.; Lenard, A. Stability of matter. I. J. Math. Phys. 8 (1967), no. 3, 423–434.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement